# SDR ASAA2013052794913

- Difficulty date: May 27, 2013
- Submitted: May 29, 2013
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 19,246 hours, 6,029 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM NOT DISPLAYED ON MCDU MENU PAGE.  ACFT GROUNDED.  PERFORMED OPS CHECKED SATCOM SYS REF 23-15-00-730-801.  VERIFIED SAT PROMPT.
